# SDR USAA030205

- Difficulty date: October 3, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1 INCH, STATION 727D S23L.  REPAIRED CRACK PER TYPICAL REPAIR 53-60-03.  (M)
